International Journal of Mathematics and Mathematical Sciences (Jan 1996)

Univalence for convolutions

  • Herb Silverman

DOI
https://doi.org/10.1155/s0161171296000294
Journal volume & issue
Vol. 19, no. 1
pp. 201 – 203

Abstract

Read online

The radius of univalence is found for the convolution f∗g of functions f∈S (normalized univalent functions) and g∈C (close-to-convex functions). A lower bound for the radius of univalence is also determined when f and g range over all of S. Finally, a characterization of C provides an inclusion relationship.

Keywords